| Model Number |
7080 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use there was a crack and break in the wire wound part of the soft-flow angled tip arterial cannula.The size of the crack/break was not specified, but it was noted that the damage was not in the location of the sutures.The device was not replaced, and its use was continued to complete the case.No patient complications have been reported as a result of this event.Medtronic received additional information that the cannula was not heated or cooled prior to use.The cannula did not slice all the way through, only the layer with the wire opened but not the entire cannula body.An unplanned blood transfusion was not required as a result of this leak.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of damage/split in the cannula body.Reason for the return was confirmed.Additional information h6.2 eval code method (fdm/annex b): this field was updated.Additional information h6.3 eval code result (fdr/annex c): this field was updated.Additional information d.4 unique identifier (udi) #: this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.